10.1002/(sici)1096-8628(19961202)66:1<28::aid-ajmg7>3.0.co;2-s
Doi:
10.1002/(sici)1096-8628(19961202)66:1<28::aid-ajmg7>3.0.co;2-s
Title:
Occurrence of cardiac malformations in relatives of children with transposition of the great arteries
Author:
Becker, Troy A.; Van Amber, Roberta; Moller, James H.; Pierpont, Mary Ella M.
Year: 1996
Month: 12
Day: 02
Volume: 66
Issue: 1
First_page: 28
Last_page: 32
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: aed6857b3830e0b1d3f565c7bf5f43b6
Filesize: 531522
Timeadded: 2015-09-25 06:33:31
Journalid: 1083
Pubmedid: 8957507
Pii:
10.1002/(SICI)1096-8628(19961202)66:1<28::AID
Original Link: https://www.wenrao.com/i/36Pnjdno8nXPEWGf2
相关文献